Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 201, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 19, 2014, 2:31 PM MDT for Guadalupe County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2014, 2:31 PM MDT (20:31 UTC)
- Expired
- Jul 19, 2014, 3:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 135 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS55 KABQ 192031
SVRABQ
NMC019-192115-
/O.NEW.KABQ.SV.W.0201.140719T2031Z-140719T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MDT SAT JUL 19 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 315 PM MDT
* AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ANTON CHICO...OR ABOUT 27 MILES SOUTH OF LAS VEGAS...AND
MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
DILIA...
COLONIAS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3486 10517 3521 10529 3522 10486 3521 10484
3505 10468
TIME...MOT...LOC 2031Z 301DEG 14KT 3520 10512
$$
431 follow-up statement
117
WWUS55 KABQ 192104
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SAT JUL 19 2014
NMC019-192115-
/O.CON.KABQ.SV.W.0201.000000T0000Z-140719T2115Z/
GUADALUPE NM-
304 PM MDT SAT JUL 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN GUADALUPE COUNTY...
AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO HALF
DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 10 MILES SOUTH OF DILIA...OR ABOUT 22 MILES WEST OF
SANTA ROSA...MOVING SOUTHEAST BETWEEN 15 AND 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLONIAS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
QUARTER SIZED HAIL WAS REPORTED EARLIER IN ANTON CHICO WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3486 10517 3521 10529 3522 10486 3521 10484
3505 10468
TIME...MOT...LOC 2102Z 336DEG 15KT 3504 10504
$$
43What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:03 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 19, 12:03 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MDT SAT JUL 19 2014 .AVIATION... 18Z TAF CYCLE IT WILL BE HARD TO RULE OUT STORMS ANYWHERE TODAY...BUT KFMN AND POINTS E OF KROW APPEAR TO HAVE THE SMALLEST CHANCES. WITH THE MID LEVEL HIGH ROUGHLY CENTERED OVER KTCS CELLS SHOULD DRIFT SLOWLY E TODAY...EXCEPT FOR SOME MOVING N OVER THE SW MTS AND SE MOVING STORMS E OF THE CENTRAL MT CHAIN. PERTURBATIONS IN NW FLOW ALOFT SHOULD FAVOR THE SANGRE DE CRISTOS AND NE AREAS FOR SCATTERED CONVECTION THIS AFTN AND EVENING. MODELS SUGGEST LOW CLOUDS WILL RETURN LATE TONIGHT INTO THE EARLY MORNING SUNDAY MAINLY E OF A LINE FROM KROW TO KTCC. MVFR LOCATIONS WILL BE POSSIBLE AT THESE TAF SITES...ESPECIALLY KROW. 44 && .PREV DISCUSSION...342 AM MDT SAT JUL 19 2014... .SYNOPSIS... A SLIGHT UPTICK IN AFTERNOON AND EVENING THUNDERSTORMS ACTIVITY IS EXPECTED TODAY AND MORESO ON SUNDAY. THUNDERSTORM ACTIVITY WILL TREND DOWNWARD OVER NORTHWEST NM MONDAY AS DRIER AIR FROM THE WEST MOVES IN THERE. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL AVERAGES AND WITH RELATIVELY HIGH HUMIDITY LEVELS...IT WILL MAKE IT FEEL QUITE HOT AT MOST LOWER ELEVATION LOCATIONS THIS WEEKEND INTO NEXT WEEK. STRONG HIGH PRESSURE MOVES LITTLE THROUGH THE WEEK AND WITH NO STRONG MOISTURE INFLUX....EXPECT BELOW AVERAGE CROPS OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY AND THURSDAY WITH A POSSIBLE INCREASE IN STORM ACTIVITY FRIDAY THROUGH THE WEEKEND. && .DISCUSSION... UPPER HIGH CENTER OVER SW NEW MEXICO EARLY THIS MORNING. THIS HIGH WILL GRADUALLY STRENGTHEN DURING THE NEXT SEVERAL DAYS...RESULTING IN TEMPERATURES 5 TO 10 DEGREES ABOVE SEASONAL AVERAGES MOST LOCATIONS FOR MID JULY. STRONG AND MOIST LOW LEVEL ELY PUSH INTO THE MIDDLE RIO GRANDE VALLEY THIS MORNING WILL INCREASE CHANCES FOR AFTERNOON THUNDERSTORMS SOMEWHAT TODAY AS WEST-NW STEERING FLOW ALOFT SHOULD SEND ANY STORMS THAT DEVELOP TO OUR WEST TOWARD THE VALLEY. ELSEWHERE...MOUNTAINS AND NE HIGHLANDS...NE AND EAST- CENTRAL PLAINS FAVORED FOR AFTERNOON AND EVENING CONVECTION. A FEW STRONG STORMS ARE POSSIBLE FROM THE NE HIGHLANDS EAST AND SE OVER THE PLAINS AS WIND SHEAR PROFILES FAVORABLE TO HELP STORMS BECOME ORGANIZED. MODELS REMAIN IN VERY GOOD AGREEMENT THAT THE UPPER HIGH WILL SHIFT EASTWARD TO SERN NM SUNDAY...ALLOWING MID AND UPPER LEVEL MONSOON MOISTURE TO SEEP UP FROM THE SOUTHWEST. ADDITIONALLY...CONVERGING SOUTHERLY WINDS OUT ON THE ERN PLAINS WILL RESULT IN ANOTHER ACTIVE DAY THERE. ALTHOUGH MORE MOISTURE WILL ALLOW FOR A MORE ACTIVE CROP OF CONVECTION SUNDAY AFTERNOON...IT MAY BE QUITE THE CHALLENGE TO GET THEM TO MOVE MUCH WITH STEERING WINDS LESS THAN 5KTS. LOWER ELEVATIONS WEST OF THE CENTRAL MOUNTAIN CHAIN WILL HAVE TO RELY ON COLLIDING OUTFLOW BOUNDARIES. UPPER HIGH ELONGATES AND FOLDS OVER SOMEWHAT MONDAY...ALLOWING DRIER AIR TO WORK INTO FAR NW AND NORTH-CENTRAL NM. MOISTURE PLUME/THETA-E RIDGE AXIS WILL SHIFT FROM THE SW MOUNTAINS NEWD TO THE EAST-CENTRAL AND NE PLAINS. UPPER HIGH STRENGTHENS FURTHER TUESDAY BUT GFS AND ECMWF BOTH SHOW SELY OR SLY FLOW AT 700MB TRANSPORTING IN SOME MID LEVEL MOISTURE. MODELS SUGGESTING THAT ENOUGH PWAT/MOISTURE WILL BE IN PLACE TO COMBINE WITH DAYTIME HEATING TO OVERCOME THE RELATIVELY WARM AIR ALOFT ASSOCIATED WITH THE STRONG UPPER HIGH (~600 DAM) TO ALLOW FOR SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DRIER UPPER LEVEL AIR FROM THE EAST IS EXPECTED TO LIMIT THUNDERSTORMS OVER EASTERN AND CENTRAL AREAS...CONFINING STORMS TO THE NORTHERN MOUNTAINS AND FAR WRN AND NWRN NM WEDNESDAY AND THURSDAY. GFS AND ECMWF BOTH SUGGEST A SLIGHT UPTICK IN CONVECTION IS POSSIBLE FRIDAY/SATURDAY AND MORESO SUNDAY AS A BACKDOOR FRONT MAY GET INTO THE MIX. 33 && .FIRE WEATHER... A SHORT TERM WARMING TREND WAS TO BE ACCOMPANIED BY A DRYING TREND...BUT NOW LOOKS TO BE A MOISTENING ONE THROUGH THE WEEKEND. PWATS HAVE DEFINITELY BOTTOMED NOW AND WILL TREND UP THROUGH SUNDAY TO SLIGHTLY ABOVE NORMAL THANKS TO A WEAK MONSOONAL PLUME AND LOW LAYER MOISTURE CURRENTLY MAKING WESTWARD PROGRESS THROUGH THE CENTRAL MOUNTAIN CHAIN. AT MIDNIGHT THE SURFACE DEWPOINT WAS 47 HERE AT KABQ AND IS UP TO 59 AS OF 230 AM. LOOK FOR AN UPTICK IN WETTING RAINS THROUGH THE WEEKEND...MOST NOTABLE CENTRAL AND WEST COMPARED TO THE PAST COUPLE OF DAYS. DRY AIR OVER THE FAR EASTERN PACIFIC IS SET TO MOVE INLAND ACROSS AZ AND INTO FAR WESTERN NEW MEXICO EARLY NEXT WEEK AS THE UPPER HIGH SHIFT AS TAD FURTHER EAST AND THE RIDGE AXIS BECOMES ORIENTED FROM SW TO NE. AT THE SAME TIME...PRESSURE HEIGHTS WILL BE INCREASING AS THE UPPER HIGH STRENGTHENS. LOOK FOR A WARMING/DRYING TREND MON/TUE...WITH TEMPERATURES TRENDING TO WELL ABOVE NORMAL ON BOTH THE MAXS AND MINS. HAINES INDICES WILL TREND UP DURING THIS PERIOD AS WELL AND BE 5S ACROSS MUCH OF THE AREA WITH 6S SHOWING UP ACROSS THE NORTHWEST QUARTER OF THE FORECAST AREA. BEYOND TUESDAY...THE UPPER HIGH WILL CONTINUE TO DOMINATE AND BE CENTERED OVER SOUTHERN COLORADO AND NORTHERN NEW MEXICO. THE GFS ENSEMBLE MEAN 500MB HEIGHTS FOR 12Z WEDNESDAY ARE +2 TO +3 STANDARD DEVIATIONS ABOVE NORMAL FOR THE ENTIRE STATE. WE'RE STILL ANTICIPATING SUFFICIENT MOISTURE FOR DAILY ROUNDS OF THUNDERSTORMS...BUT NOT MUCH OF A WETTING RAIN FOOTPRINT. LOOK FOR THIS TO CONTINUE THROUGH AT LEAST THE END OF NEXT WEEK BEFORE ANY APPRECIABLE CHANGE. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 19, 5:18 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT SAT JUL 19 2014 NMZ501>540-201130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT SAT JUL 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT RAINFALL FROM STRONGER STORMS WILL ONCE AGAIN HAVE THE POTENTIAL TO CREATE LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY FOR LOCATIONS IN THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST- CENTRAL PLAINS. SMALL HAIL AND STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM COVERAGE WILL INCREASE SOMEWHAT SUNDAY. ISOLATED STRONG STORMS WILL BRING SOME RISK OF HEAVY DOWNPOURS AND LOCAL FLASH FLOODING...HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Local storm report, Jul 19, 9:25 AM MDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
925 AM MDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 3 N CAPULIN 36.78N 103.99W
07/18/2014 UNION NM OTHER FEDERAL
INTENSE RAINFALL CAUSED MUDSLIDE OVER VOLCANO ROAD AT
CAPULIN VOLCANO NATIONAL MONUMENT. CLOSED FOR DEBRIS
REMOVAL THROUGH THE 19TH.
&&
EVENT NUMBER ABQ1401115
GUYERSpecial weather statement, Jul 19, 1:33 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
133 PM MDT SAT JUL 19 2014
NMZ529-192015-
NORTHEAST HIGHLANDS-
133 PM MDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY THROUGH
215 PM MDT...
AT 131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROMEROVILLE...OR ABOUT 8 MILES SOUTHWEST OF
LAS VEGAS...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...TECOLOTE...LAS VEGAS NATIONAL
WILDLIFE REFUGE...MCALLISTER LAKE WILDLIFE AREA...CHAPELLE...LOS
MONTOYAS AND SAN AUGUSTIN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3541 10488 3521 10529 3543 10540 3544 10537
3551 10540 3553 10537 3554 10538 3556 10535
3556 10533 3562 10527
TIME...MOT...LOC 1933Z 314DEG 6KT 3550 10527
43The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:20 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 28 min |
| Jul 18, 7:27 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| Jul 18, 7:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 83 min |
| Jul 18, 7:50 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 40 min |
| Jul 18, 8:10 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Union | 2 hr |
| Jul 18, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 32 min |
| Jul 18, 8:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 44 min |
| Jul 18, 8:51 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jul 18, 8:52 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 113 min |
| Jul 18, 9:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jul 18, 9:31 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 119 min |
| Jul 18, 9:45 PM MDT | Special Weather Statement | ABQ | Harding, San Miguel | 30 min |
| Jul 18, 10:19 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Jul 18, 10:24 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, San Miguel | 111 min |
| Jul 18, 11:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 113 min |
| Jul 19, 12:30 AM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jul 19, 12:49 AM MDT | Special Weather Statement | ABQ | Guadalupe | 41 min |
| Jul 19, 12:20 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 115 min |
| Jul 19, 1:05 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 115 min |
| Jul 19, 1:21 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 114 min |
| Jul 19, 1:33 PM MDT | Special Weather Statement | ABQ | San Miguel | 42 min |
| Jul 19, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Jul 19, 2:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jul 19, 2:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 19, 3:13 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 3 hr |
| Jul 19, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 57 min |
| Jul 19, 3:30 PM MDT | Special Weather Statement | ABQ | Taos | 45 min |
| Jul 19, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 52 min |
| Jul 19, 4:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Jul 19, 4:53 PM MDT | Special Weather Statement | ABQ | Union | 52 min |
| Jul 19, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 43 min |
| Jul 19, 5:07 PM MDT | Special Weather Statement | ABQ | Lincoln | 53 min |
| Jul 19, 5:47 PM MDT | Special Weather Statement | ABQ | De Baca | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.